# SDR DALA2024011100510

- Difficulty date: December 27, 2023
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N101DQ
- Make and model: Airbus A321-211
- Aircraft serial: 9409
- Aircraft time: 11,731 hours, 5,229 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 1001 ELECTRICAL ODOR NOTICED BY FA'S AND PAX. ODOR ALSO PRESENT ON THE FLIGHT DECK BUT NOT AS STRONG. STARTED AT 10,000 FT ON ARRIVAL AND SEEMED TO DISSIPATE AFTER ABOUT 10 MINS. CORRECTIVE ACTION: CW NO GO ODI W/C 0550-9001-A320FAM, W/C 0550-2002, 321 TSM 05-50 /831. UNABLE TO DUP. R/R RECIR FILTERS REF 321 AMM 21-21. (5380107)
